Alert archive / Illinois / Tornado Warnings in 2014
Tornado Warning 64, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 13, 2014, 2:41 PM CDT for Jackson County, Illinois; Perry County, Missouri. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 2:41 PM CDT (19:41 UTC)
- Expired
- Oct 13, 2014, 3:00 PM CDT
- In force
- 19 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jackson County, IL, Perry County, MO
The radar
The Paducah radar (KPAH), 107 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 3:05 PM CDT | TSTM WND DMG | 3 Se Ava, IL | DOWNED TREES AND 4 SNAPPED POWER LINES AT GROUND LEVEL AND ARE ACROSS HOOTOWL LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
074
WFUS53 KPAH 131941
TORPAH
ILC077-MOC157-132000-
/O.NEW.KPAH.TO.W.0064.141013T1941Z-141013T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
241 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN JACKSON COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN PERRY COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 300 PM CDT
* AT 238 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ALTENBURG...AND MOVING NORTH AT 65 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
AVA AROUND 255 PM CDT.
THIS STORM HAS HAD A HISTORY OF PRODUCING DAMAGE IN BOLLINGER COUNTY
MISSOURI DURING THE LAST HOUR.
OTHER LOCATIONS IN THE WARNING INCLUDE GORHAM AND CAMPBELL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3795 8955 3794 8932 3759 8956 3763 8972
TIME...MOT...LOC 1941Z 202DEG 54KT 3766 8960
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SMITH2 follow-up statements
695
WWUS53 KPAH 131951
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
251 PM CDT MON OCT 13 2014
MOC157-132001-
/O.CAN.KPAH.TO.W.0064.000000T0000Z-141013T2000Z/
PERRY MO-
251 PM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR SOUTHEASTERN PERRY COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED ACROSS THE
MISSISSIPPI RIVER INTO JACKSON COUNTY ILLINOIS.
LAT...LON 3769 8950 3778 8964 3795 8955 3794 8932
TIME...MOT...LOC 1951Z 211DEG 36KT 3775 8956
$$
ILC077-132000-
/O.CON.KPAH.TO.W.0064.000000T0000Z-141013T2000Z/
JACKSON IL-
251 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN JACKSON COUNTY IN
SOUTHERN ILLINOIS UNTIL 300 PM CDT...
AT 248 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTH OF ALTENBURG...AND MOVING NORTHEAST AT 40
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
AVA AROUND 300 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3769 8950 3778 8964 3795 8955 3794 8932
TIME...MOT...LOC 1951Z 211DEG 36KT 3775 8956
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SMITH277 WWUS53 KPAH 131958 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 258 PM CDT MON OCT 13 2014 ILC077-132008- /O.EXP.KPAH.TO.W.0064.000000T0000Z-141013T2000Z/ JACKSON IL- 258 PM CDT MON OCT 13 2014 ...THE TORNADO WARNING FOR NORTHWESTERN JACKSON COUNTY IN SOUTHERN ILLINOIS WILL EXPIRE AT 300 PM CDT/400 PM EDT/... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM CDT. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PADUCAH. LAT...LON 3769 8950 3778 8964 3795 8955 3794 8932 TIME...MOT...LOC 1958Z 211DEG 36KT 3781 8951 $$ SMITH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 13, 12:27 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 13, 12:27 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 1227 PM CDT Mon Oct 13 2014 .UPDATE... Issued at 1227 PM CDT MON OCT 13 2014 The AVIATION discussion has been updated for the 18Z TAF issuance. && .SHORT TERM...(Today through Wednesday) Issued at 350 AM CDT MON OCT 13 2014 Decided not to issue a Flash Flood Watch at this time. The latest HRRR has the main line into Carter and Ripley counties around 18Z and to the Mississippi River by 21Z this afternoon. Looking at current radar mosaics, it appears that the latest HRRR may even be a bit slow. Anyway, followed it fairly closely in timing the main band through the area in the PoP grids. This is a bit faster than the previous forecast. The main convective band may hang up a bit tonight over the Pennyrile and southwest Indiana, and that is where the heaviest rain is likely to fall. Using the latest HPC QPF gives that region 2.5"-3" through tonight, which is below 3 hour FFG. Certainly could see some nuisance issues, but nothing widespread or significant is expected based on the QPF and FFG. If the FFG is lowered after this morning's rains are processed, then the day shift can re-evaluate. The 00Z models and the latest HRRR indicate that some scattered convection will be possible over much of the area through midday, but then it should dry out, as the main convective band begins to move through the region. Still cannot rule out a strong storm through midday, if they become surface-based late this morning. Damaging winds and hail would be the primary concern. Wind fields will increase significantly later this afternoon, presumably with the main band. However, as the line is pushed faster to the east, there is some concern that it may outrun the strongest wind fields. Either way there will be plenty of 0-3km helicity to support rotating updrafts and the 0-1km shear will be quite strong. The bottom line is that damaging winds and some tornadoes will be possible. If a supercell can get going just ahead of the line or persist within the line, a more significant damaging wind and tornado threat can be expected. As for timing, figure that the main line will enter Ripley and Carter counties near 18Z, and push east of the area just after 06Z. That would result in a 12 hour window for severe weather and heavy rainfall. Will have to keep good chance PoPs going throughout the region Tuesday through Wednesday due to the proximity of the upper low, and the presence of a weak surface trough. The best coverage of showers is expected Wednesday as the upper low moves right overhead. .LONG TERM...(Wednesday through Sunday) Issued at 350 AM CDT MON OCT 13 2014 The GFS continues to slow down the departure of the pesky upper level low that will be with us for most of the early part of this week. Yesterdays 00Z GFS run indicated that the low would be exiting on Wednesday and now, todays 00Z run indicates that it will be more like Wednesday night. The 00Z ECMWF is now very similar to the 00Z GFS. Therefore, chances for showers will continue Wednesday night/Thursday but chances will be greatest in the east/northeast. After this system pulls out of the area, a weak/dry front moves through the area on Friday, followed by high pressure that will keep us dry through Sunday. Another system may bring us a chance for more precipitation on Sunday night, but confidence is not high yet so will keep chances low. After one more day in the 60s on Thursday, we should finally see readings into the 70s on Friday, but cool off a bit on Saturday and Sunday behind the weak cold front. && .AVIATION... Issued at 1227 PM CDT MON OCT 13 2014 Numerous showers and thunderstorms will cross the TAF sites from west to east throughout the first few hours of the period. Some storms may be severe and will produce locally heavy rainfall. MVFR cigs/vsbys will prevail will the passage of the storms, however brief IFR conditions may occur. In the wake of the area of preciptation, IFR cigs and/or vsbys and patchy drizzle will prevail through the overnight hours. Conditions should become MVFR toward the end of the period. Southerly winds at 12-14 knots gusting to 20-22 knots will drop off to AOB 10 knots overnight, then pick back up from the south southwest at 10-12 knots with gusts up to 20 knots after 15-16Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...DRS LONG TERM...CW AVIATION...JP
Hazardous weather outlook, Oct 13, 1:20 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 120 PM CDT MON OCT 13 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-141830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 120 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS LINE OF STORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND EVENING REACHING SOUTHWEST INDIANA SOUTHWARD TO THE SOUTHERN PENNYRILE BETWEEN 6 AND 9 PM. OTHER STORMS MAY DEVELOP AHEAD OF THIS LINE AS WELL. SEVERE THUNDERSTORMS ARE A STRONG POSSIBILITY THROUGH THIS EVENING. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND TORNADOES WITHIN THE MAIN LINE OF STORMS. LARGE HAIL WILL BE POSSIBLE BUT MAINLY WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE LINE. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS ...HOWEVER WIDESPREAD HEAVY RAIN IS LIKELY WITH THE LINE OF STORMS THROUGH TONIGHT. TOTAL RAINFALL THROUGH TONIGHT WILL GENERALLY RANGE FROM ONE AND A HALF TO 3 INCHES. THE GREATEST AMOUNTS ARE LIKELY ACROSS SOUTHWEST INDIANA AND THE LAKES AND PENNYRILE REGIONS OF WEST KENTUCKY. SOME LOCALIZED FLOODING ISSUES WILL BE POSSIBLE...BUT WIDESPREAD SIGNIFICANT PROBLEMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE BAND OF THUNDERSTORMS WITH HEAVY RAINFALL MAY LINGER INTO THE EARLY MORNING HOURS TUESDAY OVER SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. A FEW MINOR FLOOD PROBLEMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST EARLY EVENING ACROSS MOST OF THE REGION, AND LIKELY THEREAFTER OVER SOUTHWEST INDIANA SOUTHWARD TOWARD THE PENNYRILE REGION OF WESTERN KENTUCKY. SEVERE STORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH TONIGHT.
In the hours before
Local storm report, Oct 13, 1:05 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
105 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FUNNEL CLOUD QULIN 36.60N 90.25W
10/13/2014 BUTLER MO PUBLIC
RAIN WRAPPED FUNNEL REPORTED BY PUBLIC.
&&
SMITTYSpecial weather statement, Oct 13, 1:59 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
159 PM CDT MON OCT 13 2014
ILZ092-KYZ001-MOZ086-087-110>112-114-131945-
ALEXANDER IL-BOLLINGER MO-CAPE GIRARDEAU MO-FULTON KY-MISSISSIPPI
MO-NEW MADRID MO-SCOTT MO-STODDARD MO-
159 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR ALEXANDER COUNTY IN SOUTHERN
ILLINOIS...FULTON COUNTY IN WESTERN KENTUCKY...AND
STODDARD...SCOTT...NEW MADRID...MISSISSIPPI...CAPE GIRARDEAU...AND
SOUTHERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 245 PM CDT...
AT 155 PM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF MARBLE HILL TO ADVANCE TO
RISCO...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH HAVE BEEN REPORTED WITH THESE STORMS. THE
STRONG GUSTY WINDS MAY CONTINUE FOR ABOUT 15 MINUTES AFTER THE
PASSAGE OF THE LINE OF STORMS.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
LILBOURN...NEW MADRID...ORAN...
CHAFFEE...SIKESTON...BENTON...MINER...
SCOTT CITY...EAST PRAIRIE...CHARLESTON...AND
DELTA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3705 8997 3717 9023 3726 9022 3726 8940
3695 8916 3649 8938 3650 8941 3645 8946
3645 8948 3649 8951 3641 8954 3641 8970
3642 8974 3640 8974 3640 8989
TIME...MOT...LOC 1856Z 222DEG 68KT 3736 9007 3714 8982
3659 8975Local storm report, Oct 13, 2:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
231 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG GREENBRIER 37.11N 90.03W
10/13/2014 BOLLINGER MO LAW ENFORCEMENT
LAW ENFORCEMENT RECEVIED REPORTS OF WIDESPREAD TREE
DAMAGE AND POWER LINES DOWN ACROSS THE SOUTHERN PORTION
OF THE COUNTY NEAR THE COMMUNITIES OF GREENBRIER AND
ZALMA.SOME ROADS BLOCKED AND SOME MINOR ROOF DAMAGE
REPORTED.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 1:59 PM CDT | Special Weather Statement | PAH | Alexander | 46 min |
| Oct 13, 2:35 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry, Union | 40 min |
| Oct 13, 3:00 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 33 min |
| Oct 13, 3:04 PM CDT | Tornado Warning | PAH | Jackson, Perry | 41 min |
| Oct 13, 3:14 PM CDT | Severe Thunderstorm Warning | PAH | Massac | 46 min |
| Oct 13, 3:17 PM CDT | Special Weather Statement | PAH | Franklin, Hamilton, Jefferson, Perry, Williamson | 43 min |
| Oct 13, 3:23 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope, Union | 52 min |
| Oct 13, 3:35 PM CDT | Tornado Warning | PAH | Jefferson | 25 min |
| Oct 13, 3:44 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson | 31 min |
| Oct 13, 3:56 PM CDT | Special Weather Statement | PAH | Hamilton, Saline, Wayne | 49 min |
| Oct 13, 4:04 PM CDT | Tornado Warning | PAH | Jefferson | 11 min |
| Oct 13, 4:07 PM CDT | Special Weather Statement | PAH | Hardin, Pope | 38 min |
| Oct 13, 4:23 PM CDT | Special Weather Statement | PAH | Wayne | 7 min |
| Oct 13, 4:24 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 51 min |
| Oct 13, 4:28 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Hamilton, Wayne, White | 32 min |
| Oct 13, 5:02 PM CDT | Tornado Warning | PAH | Gallatin, White | 28 min |
| Oct 13, 10:22 AM CDT | Areal Flood Advisory | PAH | Carter, Ripley | 113 min |
| Oct 13, 12:49 PM CDT | Tornado Warning | PAH | Butler, Stoddard | 26 min |
| Oct 13, 1:15 PM CDT | Tornado Warning | PAH | Butler, Stoddard | 30 min |
| Oct 13, 1:40 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Stoddard | 35 min |
| Oct 13, 2:13 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 32 min |
| Oct 13, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 45 min |
Nearby
Tornado Warnings in Illinois, 2014Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.